# SDR QXEA0000770

- Difficulty date: March 6, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 4,999 hours, 7,056 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Dented
- Location: Escape Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- DENT ON EXTERIOR SKIN OF COCKPIT ESCAPE HATCH 1.85 INCHES FROM RIGHT HAND EDGE OF SKIN AND 7.85 INCHES FROM LEADING EDGE OF SKIN, SLIGHT CREASE AT CENTER DENT.  REPAIRED IAW DHC-8 SRM 51-20-11 PAGE 3 SECTION B.
